# SDR QXEA2025042200123

- Difficulty date: April 22, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N620QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000640
- Aircraft time: 20,929 hours, 13,822 cycles
- Engine: Ge CF348E5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fadec
- Part number: 4120T00P60
- Part serial: LMDAG885
- Condition: Malfunctioned
- Location: #1 Engine
- Part time: 20,929 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HORTLY AFTER THE START OF DESCENT THE EGINE #1 N1 AND ITT INDICATIONS STARTED BLINKING ON AND OFF BETWEEN GREEN VALUES AND AMBER DASHES. SIMULTANIOUSLY "AT FAIL" AND "ENG TLA TRIM FAIL" APPEARED ON THE EICAS WITH A MASTER CAUTION. THE FLICKERING OF THE GAUGES STOPPED AND INDICATED AS NORMAL FOR A FEW MINUTES THEN STARTED AGAIN. DURING THIS SECOND SERIES OF FLICKERING THE EICAS MESSAGES WENT AWAY. ALL THIS ACTIVATED THE "EO RANGE" PAGE ON THE MCDU. BOTH ENGINES PERFORMED AS NORMAL. REMOVED FROM SERVICE. INTEROGATED CMC. FOUND FAULT CODE 73217426EIB. CW E175 GE LMM 72-00-00-810-809 SUBTASK 72-00-00-810-203. REPLACED #1 ENG FADEC IAW E175 AMM 73-21-01-000-801-A AND AMM 73-21-01-400-801-A. OPS TEST GOOD. RETURNED TO SERVICE.
